Document Type : Case study
A 31-year-old married woman from the southeastern region of Iran, residing in the center of Iran, with generalized skin lesions, mostly on her hands, was referred to a psychiatrist. Painful rash that spreads and blisters resembling bleeding, watery, progressive, severe itching, and dermis were isolated from the epidermis. After obtaining a history, it was noticed that the skin lesions did not appear after contact with any allergens or detergents. In addition, there was a cause-and-effect relationship with the use of Lamotrigine, which was exacerbated by starting and increasing the drug dose. The lesions were reduced or disappeared by decreasing the dose of the drug. No other underlying disease was found. Initially, she was referred to an experiential therapist for specific behavioral conditions and received advice such as prayer, spells, and exorcism, which were ineffective. She described things like hearing a voice and sudden crying, seeing small people, and becoming confused and aggressive. She suffered from sleepwalking, functional neurological symptom disorder (FNSD), visual and auditory hallucinations, and aura. An electroencephalogram (EEG) showed a temporal lobe arrhythmia. Based on EEG and her symptoms, temporal lobe epilepsy was diagnosed. Olanzapine was prescribed because the patient had lost appetite and subsequently lost weight due to depression and behavioral problems.